Some companions of Ostrowski's inequality for absolutely continuous functions and applications
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 213-230
Published online June 1, 2005
S. S. Dragomir
Victoria University of Technology
Abstract : Companions of Ostrowski's integral inequality for absolutely continuous functions and applications for composite quadrature rules and for p.d.f.'s are provided.
Keywords : Ostrowski's inequality, trapezoid rule, midpoint rule
MSC numbers : Primary 26D15; Secondary 41A55
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd